# SDR QXEA200501807

- Difficulty date: December 20, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 10,309 hours, 7,623 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DAY- ON TAXI OUT ON FLIGHT 4192 RETURNED TO THE GATE WITH A LEFT AIR CONDITIONING PACK MESSAGE.  PLACED ON MEL 21-51-4B.  12/26 REMOVED AND REPLACED NR 1 PACK.  DISCHARGE TEMP SENSOR AND NR 1 PACK, DISCHARGE PRESSURE SENSOR IAW CRJ 700 AMM 21-51-22-000-801-A01/21-51-22-400-801-A01, AMM 21-51-24-000-801-A01/21-51-24-400-801-A01.  PERFORMED AN OPS AND LEAK CHECK OF SYSTEM, CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
